MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. EMPTY LIFECARE CONTAINER 250 ML SIZE; CONTAINER, I.V.

ICU MEDICAL COSTA RICA LTD. EMPTY LIFECARE CONTAINER 250 ML SIZE; CONTAINER, I.V.
Catalog Number 079510470
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following was provided by the customer for complaint investigation: one used list #079510471, empty lifecare container 100 ml size; lot #13851012.As received, no damage or anomalies were observed.In attempts to replicate clinical use the 100ml bag was attempted to be filled with 100 ml of water using an icu medical-provided syringe.During the fill process, a leak was observed to be coming from bag at the seal.The seal was observed to be misaligned.The complaint of leakage can be confirmed.The probable cause of the leak is due to misaligned seal of the bag during manufacturing.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.D9: date returned to mfg: 07may2025.
 
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.Additional contact: (b)(6).
 
Event or Problem Description
The complaint/event involved an empty lifecare container 100 ml size that reportedly leaked an unspecified fluid from the side and that the top of the device/bag was also not sealed well.There was no report of any human harm.

Brand Name
EMPTY LIFECARE CONTAINER 250 ML SIZE
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21878511
Report Number9615050-2025-00191
Device Sequence Number8742057
Product Code KPE
UDI-Device Identifier10887787006855
UDI-Public(01)10887787006855(17)270101(10)13851012
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K771228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number079510470
Device Lot Number13851012
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUID OR DRUG, MFR UNK
Patient SexUnknown